Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hi there ,
Welcome to Just answer !
Well, your doctor could have prescribd you with xanax , if you are a case of depression , because then such an anti anxiety drug such as xanax is added to an anti depressant such as lexapro in your case to assist it , in relieving depression which is the reason for your lack of energy.
So, if this is the case as explained by me as above , then i do not feel that your doctor is at fault in prescribing xanax as an adjuvant drug to potentiate the anti depressant action of lexapro to treat your depression and thereby treating your lack of energy and lethargy..
I hope this helps..
I wish you all the best..
Well, prestiq is desvenlafaxine , which s an SNRI anti depressant , and yes it could have been used for treatig depression , but giving pristiq along with lexapro , another anti depressant is ot adisable and call for more side effects .
Well, xanax can make you drowsy , being a benzodiazepine drug , but not tired , so what you can do is you can take a low dose of say 0.25 mg or 0.5 mg at night only dose , tha will take care of your sleep as well , while assisting the lexpro for treating depression.
However, if your husband does not want you a benzodiazepine such as xanax , then an alternative can be use of a non sedative anti anxiety drug called as buspar ( buspirone ) , which can be used to assist lexapro to treat your depression , without any apprehension regarding making you feell tired ,
Plus , you have to be on these drugs for a few weeks duration till your depression is dealt with after that you shall discontinue them under the guidance of your psychiarist .